# SDR CALA2018040501095

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 75,190 hours, 10,675 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T215042
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PS 223, MID SPAR WEB FOUND CRACKED AT IDG FEED THROUGH CUTOUT POSITION.  REPAIRED IAW SRM 54-55-01, REPAIR 2, FIG 203.
